Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 390, NWS Tulsa, OK

June 14, 2011Nowata County, Rogers County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Jun 14, 2011, 10:06 PM CDT for Nowata County, Rogers County, Oklahoma. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 14, 2011, 10:06 PM CDT (03:06 UTC)
Expired
Jun 14, 2011, 10:32 PM CDT
In force
26 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

Counties Nowata County, OK, Rogers County, OK

The radar

The Tulsa radar (KINX), 43 km from the middle of the area, began a volume at 03:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 14, 5:27 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Lamont, OK (KLMN), launched 00:00Z, 3.1 hours before the alert went out and 161 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lamont, OK at 00:00Z on 2011-06-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1991 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lamont, OK at 00:00Z on 2011-06-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -25 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1991 J/kg
Mixed-layer CIN
-77 J/kg
Mixed-layer LCL
2083 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
-25 m²/s²
0-3 km storm-relative helicity
89 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

771 
WUUS54 KTSA 150306
SVRTSA
OKC105-131-150345-
/O.NEW.KTSA.SV.W.0390.110615T0306Z-110615T0345Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
1006 PM CDT TUE JUN 14 2011

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN NOWATA COUNTY IN NORTHEAST OKLAHOMA
  NORTHERN ROGERS COUNTY IN NORTHEAST OKLAHOMA

* UNTIL 1045 PM CDT

* AT 1005 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM NOWATA TO 4 MILES SOUTHWEST OF TALALA...MOVING EAST
  AT 35 MPH.

  STORM HAZARDS INCLUDE...
  QUARTER SIZE HAIL...
  WIND GUSTS TO 60 MPH...

* SOME LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  DELAWARE...NOWATA...TALALA...WATOVA...OOLOGAH...NEW ALLUWE AND
  FOYIL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3679 9544 3645 9544 3639 9581 3640 9580
      3642 9580 3642 9581 3652 9581 3678 9573
TIME...MOT...LOC 0306Z 270DEG 32KT 3671 9565 3650 9575

$$
3 follow-up statements
550 
WWUS54 KTSA 150317
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1017 PM CDT TUE JUN 14 2011

OKC105-131-150345-
/O.CON.KTSA.SV.W.0390.000000T0000Z-110615T0345Z/
NOWATA OK-ROGERS OK-
1017 PM CDT TUE JUN 14 2011

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM CDT
FOR NORTHERN ROGERS AND SOUTHEASTERN NOWATA COUNTIES...

AT 1013 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NOWATA TO TALALA...MOVING EAST AT 35 MPH.

STORM HAZARDS INCLUDE...
QUARTER SIZE HAIL...
WIND GUSTS TO 60 MPH...

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...NEW ALLUWE
AND BUSHYHEAD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3679 9544 3645 9544 3640 9575 3646 9580
      3652 9581 3670 9570
TIME...MOT...LOC 0317Z 270DEG 32KT 3671 9552 3654 9566

$$
044 
WWUS54 KTSA 150324
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1024 PM CDT TUE JUN 14 2011

OKC105-131-150345-
/O.CON.KTSA.SV.W.0390.000000T0000Z-110615T0345Z/
NOWATA OK-ROGERS OK-
1024 PM CDT TUE JUN 14 2011

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM CDT
FOR NORTHERN ROGERS AND SOUTHEASTERN NOWATA COUNTIES...

AT 1021 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES NORTH OF NEW ALLUWE TO 6 MILES SOUTHWEST OF
NEW ALLUWE...MOVING EAST AT 35 MPH.

STORM HAZARDS INCLUDE...
QUARTER SIZE HAIL...
WIND GUSTS TO 60 MPH...

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...NEW
ALLUWE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3679 9544 3645 9544 3651 9559 3656 9569
      3668 9560
TIME...MOT...LOC 0325Z 270DEG 32KT 3670 9545 3656 9554

$$
330 
WWUS54 KTSA 150332
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1032 PM CDT TUE JUN 14 2011

OKC105-131-150342-
/O.CAN.KTSA.SV.W.0390.000000T0000Z-110615T0345Z/
NOWATA OK-ROGERS OK-
1032 PM CDT TUE JUN 14 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN ROGERS AND
SOUTHEASTERN NOWATA COUNTIES IS CANCELLED...

THE THUNDERSTORM HAS MOVED OUT OF THE WARNED AREA...THEREFORE THE
SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT.

LAT...LON 3679 9544 3645 9544 3651 9559 3656 9569
      3668 9560
TIME...MOT...LOC 0332Z 270DEG 32KT 3670 9537 3656 9546

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 14, 9:06 PM CDT, 1 hour earlier.

Area forecast discussion, Jun 14, 9:06 PM CDT, 1 hour before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
906 PM CDT TUE JUN 14 2011

...UPDATE...

.DISCUSSION...
A COLD FRONT IS CURRENTLY LOCATED FROM NEAR BARTLESVILLE
SOUTHWESTWARD TO NEAR OKLAHOMA CITY. STRONG TO SEVERE STORMS HAVE
DEVELOPED ALONG THE SOUTHERN PORTION OF THE FRONT AND ARE EXPECTED
TO CONTINUE DEVELOPING TO THE EAST AND NORTHEAST... AS THE MAIN
UPPER TROUGH TRAVERSES THE AREA. THE THREAT FOR SEVERE WEATHER WILL
DECREASE WITH TIME OVERNIGHT WITH THE LOSS OF DAYTIME HEATING.
PRECIPITATION WILL END FROM WEST TO EAST AS THE FRONT CONTINUES
TO PUSH THROUGH THE REGION OVERNIGHT.

HAVE INCREASED POPS FOR THE REMAINDER OF THE OVERNIGHT HOURS AHEAD
OF THE FRONT. UPDATED PRODUCTS HAVE BEEN SENT.

&&

.PREV DISCUSSION... /ISSUED 614 PM CDT TUE JUN 14 2011/

AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM.
CHANCES FOR SHOWERS AND THUNDERSTORMS WILL INCREASE AHEAD OF
A SURFACE COLD FRONT THAT WILL MAKE ITS WAY INTO ERN OK TONIGHT.
AREAL COVERAGE OF STORMS IS IN QUESTION...SO WILL NOT OPT FOR A
TEMPO OR PROB GROUPS WITH THIS ISSUANCE. EVEN WITH SURFACE BASED
STORMS...CIGS SHOULD REMAIN VFR.

PREV DISCUSSION... /ISSUED 353 PM CDT TUE JUN 14 2011/

DISCUSSION...
ISOLATED ELEVATED SHOWERS AND THUNDERSTORMS CONTINUE TO PERSIST
ACROSS THE AREA. THIS HAS PREVENTED TEMPERATURES FROM RISING AS
MUCH AS FORECAST AND RAISES QUESTIONS AS TO WHETHER SURFACE BASED
STORMS WILL INDEED DEVELOP OVER THE NEXT FEW HOURS NEAR THE
ADVANCING COLD FRONT. WE WILL CONTINUE TO ASSUME THAT SOME SURFACE
BASED DEVELOPMENT WILL OCCUR TO OUR WEST...WHERE TEMPERATURES HAVE
WARMED INTO THE UPPER 90S...AND THAT THESE STORMS WILL ATTEMPT TO
ORGANIZE INTO A SMALL MCS AS THEY MOVE INTO OUR AREA NEAR OR AFTER
SUNSET. DAMAGING WINDS WILL BE THE MAIN SEVERE WEATHER
THREAT...WITH A LESSER RISK OF LARGE HAIL.

THE COLD FRONT WILL SAG SOUTH TO NEAR THE RED RIVER WEDNESDAY AND
WILL LIKELY BE THE FOCUS FOR AT LEAST ISLATED STORM DEVELOPMENT
DURING THE AFTERNOON. TEMPERATURES WILL NOT BE MUCH COOLER NORTH
OF THE FRONT...AND IN FACT MAY BE WARMER THAN TODAY IN SOME PLACES
DUE TO INCREASED SUNSHINE.

THE FRONTAL BOUNDARY WILL LIFT BACK NORTH ON THURSDAY AND A FEW
SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE ACROSS PARTS OF
NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS AS THIS OCCURS. ONCE THE
FRONT MOVES TO THE NORTH...HOT DAYS AND VERY MILD NIGHTS WITH
LITTLE CHANCE OF RAIN WILL PREVAIL THROUGH THE WEEKEND AND LIKELY
NEXT MONDAY AS WELL.

THE LONG RANGE MODELS INDICATE A PATTERN CHANGE MAY FINALLY TAKE
PLACE BY THE MIDDLE TO LATTER PART OF NEXT WEEK. INCREASING RAIN
CHANCES AND THE COOLEST TEMPERATURES WE HAVE SEEN SINCE MAY WILL
BE THE RESULT AS UPPER TROUGHING REPLACES THE RIDGING WE HAVE
SEEN THE PAST FEW WEEKS. CHANCE POPS WILL BEGIN AS EARLY AS MONDAY
NIGHT AND LIKELY PERSIST FOR SEVERAL DAYS.

STAYED CLOSE TO THE WARMER NAM MOS FOR HIGHS THE NEXT COUPLE DAYS
WITH THE GFS MOS LOOKING GOOD FOR OVERNIGHT LOWS THROUGH THURSDAY.
WENT WARMER THAN ALL GUIDANCE FOR LOWS FRIDAY MORNING...AND WARMER
THAN THE GFS MOS THROUGH MUCH OF THE EXTENDED.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

SHORT TERM...06
Hazardous weather outlook, Jun 14, 4:57 PM CDT, 5 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
457 PM CDT TUE JUN 14 2011

ARZ001-002-010-011-019-020-029-OKZ049-053>076-151000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
457 PM CDT TUE JUN 14 2011

...DAMAGING WINDS AND LARGE HAIL POSSIBLE WITH STORMS TONIGHT...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TONIGHT.

SEVERE THUNDERSTORM.
	RISK...ELEVATED.
	AREA...GENERALLY ALONG AND NORTH OF INTERSTATE 40.
	ONSET...AFTER 8 PM.

DANGEROUS HEAT.
	RISK...LIMITED.
	AREA...NORTHEAST OKLAHOMA AND FAR SOUTHEAST OKLAHOMA.
	ONSET...ONGOING.

DISCUSSION...
THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG A COLD FRONT NEAR THE
INTERSTATE 44 CORRIDOR THIS EVENING... AND SPREAD SOUTHEASTWARD
DURING THE LATE EVENING AND EARLY MORNING HOURS. CONDITIONS WILL
BE FAVORABLE FOR DAMAGING WINDS WITH SOME OF THESE STORMS... ALONG
WITH ISOLATED LARGE HAIL. THE RISK OF SEVERE WEATHER IS EXPECTED
TO DECREASE DURING THE EARLY MORNING HOURS ON WEDNESDAY.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK LIKELY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
WEDNESDAY...THUNDERSTORM POTENTIAL.
THURSDAY...THUNDERSTORM POTENTIAL.
FRIDAY...DANGEROUS HEAT POTENTIAL.
SATURDAY...DANGEROUS HEAT POTENTIAL.
SUNDAY...DANGEROUS HEAT POTENTIAL.
MONDAY...NO HAZARDS.

EXTENDED DISCUSSION...
LOW CHANCES OF THUNDERSTORMS WILL CONTINUE WEDNESDAY AND
THURSDAY AS THE WEAK FRONT STALLS... AND THEN LIFTS NORTHWARD
THROUGH THE AREA.  HOT AND HUMID WEATHER IS FORECAST FOR
LATE WEEK THROUGH THE WEEKEND...WITH THE NEXT CHANCE OF
THUNDERSTORMS RETURNING EARLY NEXT WEEK ASSOCIATED WITH
THE NEXT FRONTAL BOUNDARY.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Special weather statement, Jun 14, 8:48 PM CDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
848 PM CDT TUE JUN 14 2011

OKZ054-059-064-150215-
CREEK OK-OSAGE OK-PAWNEE OK-
848 PM CDT TUE JUN 14 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 915 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     NORTHWESTERN CREEK...SOUTHEASTERN OSAGE AND EASTERN PAWNEE

AT 847 PM CDT...THUNDERSTORMS WERE DEVELOPING ALONG A LINE EXTENDING
FROM HOMINY TO 2 MILES SOUTH OF BLACKBURN TO HALLETT TO 12 MILES
WEST OF QUAY...MOVING EAST AT 20 MPH.

THESE STORMS WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH. THE STORMS WERE INTENSIFYING SO RESIDENTS IN THESE
AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT WEATHER ADVISORY
IS UPGRADED TO A WARNING.

LAT...LON 3625 9667 3636 9668 3649 9642 3639 9600
      3638 9600 3617 9629 3600 9662 3615 9663
      3615 9681 3616 9682 3619 9682
TIME...MOT...LOC 0147Z 286DEG 19KT 3640 9639 3634 9657
          3623 9656 3611 9688
Local storm report, Jun 14, 9:02 PM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
902 PM CDT TUE JUN 14 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0842 PM     HAIL             2 S DRUMRIGHT           35.96N 96.60W
06/14/2011  E1.75 INCH       CREEK              OK   LAW ENFORCEMENT

&&

JDS
Local storm report, Jun 14, 9:11 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
911 PM CDT TUE JUN 14 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0901 PM     HAIL             5 SW MANNFORD           36.08N 96.42W
06/14/2011  E1.00 INCH       CREEK              OK   AMATEUR RADIO

&&

JDS
Special weather statement, Jun 14, 9:50 PM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
950 PM CDT TUE JUN 14 2011

OKZ071-073-150315-
MCINTOSH OK-PITTSBURG OK-
950 PM CDT TUE JUN 14 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1015 PM CDT
FOR THE FOLLOWING COUNTIES...

IN SOUTHEAST OKLAHOMA
     SOUTHWESTERN MCINTOSH AND NORTHERN PITTSBURG

AT 950 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 6 MILES WEST OF
VERNON...MOVING EAST AT 20 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THIS STORM INCLUDE...HANNA...VERNON...RAIFORD AND VIVIAN.

THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL. THIS STORM
WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH. RESIDENTS IN THESE
AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT WEATHER ADVISORY IS
UPGRADED TO A WARNING.

LAT...LON 3516 9599 3529 9599 3530 9598 3533 9598
      3544 9575 3521 9564 3513 9599 3515 9600
TIME...MOT...LOC 0250Z 252DEG 17KT 3524 9602
Special weather statement, Jun 14, 9:50 PM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
950 PM CDT TUE JUN 14 2011

OKZ054-060-061-064-066-067-150315-
CREEK OK-OKMULGEE OK-OSAGE OK-ROGERS OK-TULSA OK-WAGONER OK-
950 PM CDT TUE JUN 14 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1015 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     CREEK...NORTHWESTERN OKMULGEE...SOUTHEASTERN OSAGE...SOUTHERN
     ROGERS...TULSA AND NORTHWESTERN WAGONER

AT 950 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM OWASSO TO TULSA TO 12 MILES SOUTHWEST OF
BRISTOW...MOVING EAST AT 35 MPH.

THESE STORMS WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN
CASE THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3637 9590 3637 9546 3591 9576 3564 9614
      3564 9663
TIME...MOT...LOC 0250Z 275DEG 30KT 3629 9586 3571 9652
Special weather statement, Jun 14, 9:54 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
954 PM CDT TUE JUN 14 2011

OKZ055-056-061-150330-
NOWATA OK-ROGERS OK-WASHINGTON OK-
954 PM CDT TUE JUN 14 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1030 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     SOUTHERN NOWATA...NORTHERN ROGERS AND SOUTHEAST WASHINGTON

AT 954 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 12 MILES WEST OF WATOVA TO 7 MILES SOUTHWEST OF
OOLOGAH...MOVING EAST AT 40 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THESE STORMS INCLUDE...NOWATA...WATOVA...NEW ALLUWE...FOYIL...
OOLOGAH...BUSHYHEAD AND TALALA.

THESE STORMS WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 45 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3675 9544 3634 9544 3636 9580 3639 9581
      3640 9580 3642 9580 3642 9582 3668 9589
TIME...MOT...LOC 0254Z 270DEG 33KT 3665 9584 3637 9577

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 14, 8:34 PM CDTSevere Thunderstorm WarningTSACreek41 min
Jun 14, 8:48 PM CDTSpecial Weather StatementTSAPawnee27 min
Jun 14, 9:02 PM CDTSevere Thunderstorm WarningTSACreek, Osage, Pawnee28 min
Jun 14, 9:23 PM CDTSevere Thunderstorm WarningTSACreek, Osage, Pawnee, Tulsa37 min
Jun 14, 9:35 PM CDTSevere Thunderstorm WarningTSAOsage, Tulsa, Washington25 min
Jun 14, 9:50 PM CDTSpecial Weather StatementTSAMcIntosh25 min
Jun 14, 9:54 PM CDTSpecial Weather StatementTSARogers36 min
Jun 14, 9:59 PM CDTSevere Thunderstorm WarningTSARogers, Tulsa21 min
Jun 14, 10:17 PM CDTSevere Thunderstorm WarningTSAMayes, Rogers, Wagoner24 min
Jun 14, 10:19 PM CDTSpecial Weather StatementTSATulsa26 min
Jun 14, 10:26 PM CDTSpecial Weather StatementTSACraig34 min
Jun 14, 10:36 PM CDTSevere Thunderstorm WarningTSACherokee, Delaware, Mayes24 min
Jun 14, 10:42 PM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, Pittsburg48 min
Jun 14, 10:50 PM CDTSpecial Weather StatementTSAOttawa25 min
Jun 14, 10:59 PM CDTSpecial Weather StatementTSAAdair31 min
Jun 14, 11:04 PM CDTSevere Thunderstorm WarningTSADelaware41 min
Jun 14, 11:11 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Delaware49 min
Jun 14, 11:18 PM CDTSpecial Weather StatementTSAHaskell, Latimer27 min
Jun 14, 11:26 PM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, LeFlore, Muskogee, Pushmataha, Sequoyah49 min
Jun 14, 11:38 PM CDTSpecial Weather StatementTSAPushmataha37 min
Jun 14, 11:42 PM CDTSpecial Weather StatementTSAChoctaw33 min
Jun 15, 12:02 AM CDTSevere Thunderstorm WarningTSALeFlore, Sequoyah28 min
Jun 15, 12:04 AM CDTSpecial Weather StatementTSAChoctaw, Pushmataha26 min
Jun 15, 12:19 AM CDTSevere Thunderstorm WarningTSAPushmataha41 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.